| Catalog Number |
02.12.0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2108923: 100 items manufactured and released on 31-aug-2021.Expiration date: 2026-07-28.No anomalies found related to the problem.To date, 62 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
Revision surgery at about 1 year and 8 months post primary for knee infection and the pathogen is unknown.The surgeon performed a washout and revised the liner.The surgery was completed successfully.